# SDR ASMF200703009

- Difficulty date: March 27, 2007
- Submitted: March 31, 2007
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- Aircraft time: 37,361 hours, 24,849 cycles
- Engine: Pwa JT8D219
- Engine time: 37,529 hours, 26,448 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 725856
- Condition: Flamed Out
- Location: Left
- Part time: 37,529 hours, 26,448 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT AIR TURNBACK DUE TO A FLAME OUT ON LT ENGINE DURING CLIMB.  DURING MAINTENANCE INSPECTION DETECTED THE C1 STUCK AND CONSIDERABLE DAMAGES ON  LPT.  THE LT ENGINE WAS REPLACED IAW MPCM 71-00-02, TESTED CORRECT IAW 71-00-01. LANDING AIRCRAFT WEIGHT WAS 131000 POUNDS SO OVERWEIGHT INSPECTION WAS PERFORMED IAW AMM 05-51-04,  ALL CORRECT.
